# SDR A6WA200540049

- Difficulty date: February 13, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 AT RBL 27 HAS A CRACKED ANGLE.  REMOVED AND REPLACED ANGLE IAW BOMBARDIER REO 601R-53-41-059.  (M)
